Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Came of the pill, had unprotected sex, tingly breasts, headaches. Pregnant?

hi im a little confused i came of the pill 21 december had unprotected sex on the 23 then had a period on the 25 for 2 days in that time i had unprotected sex i now have tingly breasts cramping tummy and spotted for a day and headaches and light headedness im due for a period in 2 weeks could i be pregnant or is it my body adjusting to comming of the pill
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The headache and breast discomfort alone cannot justify a diagnosis of pregnancy. There could be plenty of other reasons for the same and yes pill withdrawal is an important reason.
The best way would be to do a urine pregnancy test and confirm.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor